<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 39, No. 1) Next Issue >>
Bull. Korean Math. Soc. 2002 Vol. 39, No. 1, 1—184
$q$-ideally differential and $i$-ideally differential commutative Artinian rings
O. D. Artemovych
MSC numbers : 13A72, 13A12
Bull. Korean Math. Soc. 2002 Vol. 39, No. 1, 1—8
$L_2$-norm error analysis of the $HP$-version with numerical integration
Ik-Sung Kim
MSC numbers : 65G99
Bull. Korean Math. Soc. 2002 Vol. 39, No. 1, 9—22
On the minimax variance estimators of scale in time to failure models
Jae Won Lee and Georgy L. Shevlyakov
MSC numbers : 2F35, 62E10
Bull. Korean Math. Soc. 2002 Vol. 39, No. 1, 23—31
On positive-normal operators
In Ho Jeon, Se Hee Kim, Eungil Ko, and Ji Eun Park
MSC numbers : 47A53, 47A10
Bull. Korean Math. Soc. 2002 Vol. 39, No. 1, 33—41
Iterative approximation of fixed points for strongly pseudo-contractive mappings
Sushil Sharma and Bhavana Deshpande
MSC numbers : 54H25, 47H10
Bull. Korean Math. Soc. 2002 Vol. 39, No. 1, 43—51
$h$-stability of perturbed Volterra difference systems
Sung Kyu Choi, Nam Jip Koo, and Yoon Hoe Goo
MSC numbers : 39A10, 39A11
Bull. Korean Math. Soc. 2002 Vol. 39, No. 1, 53—62
Trace-class interpolation for vectors in tridiagonal algebras
Young Soo Jo and Joo Ho Kang
MSC numbers : 47L35
Bull. Korean Math. Soc. 2002 Vol. 39, No. 1, 63—69
Cellular algebras and centers of Hecke algebras
Yeon-Kwan Jeong, In-Sok Lee, Hyekyung Oh, and Kyung-Hwan Park
MSC numbers : 16G99, 20F55
Bull. Korean Math. Soc. 2002 Vol. 39, No. 1, 71—79
Hardy's inequality related to a Bernoulli equation
Jung-Soon Hyun and Sang Dong Kim
MSC numbers : 26D10
Bull. Korean Math. Soc. 2002 Vol. 39, No. 1, 81—87
An integral formula and its applications
Y. D. Chai and Moonjeong Kim
MSC numbers : 53C65
Bull. Korean Math. Soc. 2002 Vol. 39, No. 1, 89—95
Polygon shortening makes (most) quadrilaterals circular
Thierry Jecko and Jean-Christophe Leger
MSC numbers : 34D05, 53A15, 53C44
Bull. Korean Math. Soc. 2002 Vol. 39, No. 1, 97—111
Hausdorff dimension of generalized Markov attractors for iterated function systems
Jung Ju Park, Hung Hwan Lee, Hun Ki Baek, and Hyun Jae Yoo
MSC numbers : 28A12, 28A80
Bull. Korean Math. Soc. 2002 Vol. 39, No. 1, 113—121
On a class of analytic functions involving Ruscheweyh derivatives
Yang Dinggong and Liu Jinlin
MSC numbers : 30C45
Bull. Korean Math. Soc. 2002 Vol. 39, No. 1, 122—131
Moduli of self-dual metrics on complex hyperbolic manifolds
Jaeman Kim
MSC numbers : 51M10, 53A30, 53C24, 53C28, 53C56
Bull. Korean Math. Soc. 2002 Vol. 39, No. 1, 133—140
Stability of isometries on Hilbert spaces
Kil-Woung Jun and Dal-Won Park
MSC numbers : 46B20
Bull. Korean Math. Soc. 2002 Vol. 39, No. 1, 141—151
Finsler spaces with the second approximate Matsumoto metric
Hong-Suh Park and Eun-Seo Choi
MSC numbers : 53B40
Bull. Korean Math. Soc. 2002 Vol. 39, No. 1, 153—163
Remarks on $k$-fold integer-valued polynomials
Vichian Laohakosol and Angkana Sripayap
MSC numbers : 11T55, 11T06, 11C08, 13F20
Bull. Korean Math. Soc. 2002 Vol. 39, No. 1, 165—174
Cellular embeddings of line graphs and lifts
Jin Hwan Kim
MSC numbers : 05C10
Bull. Korean Math. Soc. 2002 Vol. 39, No. 1, 175—184

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd